×

zbMATH — the first resource for mathematics

On the algebraic theory of scattering. (English) Zbl 0283.47006

MSC:
47A40 Scattering theory of linear operators
35P25 Scattering theory for PDEs
PDF BibTeX Cite
Full Text: DOI
References:
[1] Jauch, J.M, Theory of the scattering operator, Helv. phys. acta, 31, 127-158, (1958) · Zbl 0081.43304
[2] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag New York, Chap. 10 · Zbl 0148.12601
[3] Lavine, R, Commutators and scattering theory II. A class of one body problems, Ind. univ. math. J., 21, 643-656, (1972) · Zbl 0216.38501
[4] Lavine, R, Absolute continuity of positive spectrum for Schrödinger operators with long range potentials, J. functional analysis, 12, 30-54, (1973) · Zbl 0246.47017
[5] Dollard, J.D, Asymptotic convergence and the Coulomb interaction, J. math. phys., 5, 729-738, (1964)
[6] Amrein, W.O; Martin, Ph.A; Misra, B, On the asymptotic condition of scattering theory, Helv. phys. acta, 43, 313-344, (1970) · Zbl 0195.56101
[7] Mourre, E, Quelques résultats dans la théorie algébrique de la diffusion, (1971), Centre de Physique Théorique, C.N.R.S., Marseille, preprint · Zbl 0265.47006
[8] Buslaev; Matveev, Wave operators for the Schrödinger equation with a slowly decreasing potential, Theor. math. phys., 2, 266-274, (1970), (English translation from Russian)
[9] Alsholm, P.K, Wave operators for long-range scattering, (1972), Mathematics Department, University of California Berkeley, preprint
[10] {\scV. Georgescu}, thesis, to appear, Section de Physique, Université de Genève.
[11] Combes, J.M, An algebraic approach to scattering theory, (1969), Centre de Physique Théorique, C.N.R.S., Marseille, preprint · Zbl 0181.27604
[12] Lavine, R, Scattering theory for long range potentials, J. functional analysis, 5, 368-382, (1970) · Zbl 0192.61201
[13] Prugovečki, E, On time-dependent scattering theory for long-range interactions, Nuovo cimento B, 4, 105-123, (1971)
[14] Corbett, J.V, Galilean symmetry, measurement, and scattering as an isomorphism between two subalgebras of observables, Phys. rev. D, 1, 3331-3344, (1970)
[15] Aguilar, J; Combes, J.M, A class of analytic perturbations for Schrödinger Hamiltonians: I. the one body problem, Comm math. phys., 22, 269-272, (1971) · Zbl 0219.47011
[16] Thomas, L, On the spectral properties of some one particle Schrödinger Hamiltonians, Helv. phys. acta, 45, 1057-1065, (1973)
[17] Naimark, M.A, Normed rings, (1960), P. Noordhoff, Ltd., Groningen, The Netherlands · Zbl 0073.08902
[18] Hille, E; Phillips, R.S, Functional analysis and semigroups, (), Providence
[19] Dunford, N; Schwartz, J.T, Linear operators, (1958), Interscience New York, Part I
[20] Weidmann, J, Zur spektraltheorie von Sturm-Liouville operatoren, Math. Z., 98, 268-302, (1967) · Zbl 0168.12301
[21] Coddington, E.A; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[22] Dixmier, J, LES algèbres d’opérateurs dans l’espace hilbertien, (1957), Gauthiers-Villars Paris · Zbl 0088.32304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.